# SDR SWAA2025073085564

- Difficulty date: June 26, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 521CB FWD I/B CORNER DELAMINATED.   REPAIRED PER [SRM 51-70-05-2R-6-A00737 (REPAIR 6 - REPAIR OF DAMAGE TO THE EDGEBAND OF A HONEYCOMB PANEL - AIRFRAME - PERMANENT)  VERIFIED COMPLETE.
